# SDR DALA2023062805203

- Difficulty date: June 24, 2023
- Submitted: June 28, 2023
- Operation: Air carrier
- Aircraft: N688DL
- Make and model: Boeing 757232
- Aircraft serial: 27587
- Aircraft time: 76,707 hours, 32,674 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 2279 2R DOOR SLIDE LIGHT REMAINS ON WITH DOOR DISARMED. CORRECTIVE ACTION: CLEANED AND LUBED R2 DOOR GIRT BAR AND SENSORS REF B757 WORK CARD 5211-2301. (4408216)
